Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: wellbutrin  (Read 225 times)

0 Members and 1 Guest are viewing this topic.

Offline themegahypo

  • Newbie
  • *
  • Posts: 28
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
wellbutrin
« on: April 09, 2014, 07:59:52 PM »
Hello all,
so I am a huge hypochondriac, and my psych seems to think it's more related to depression than anxiety. So she prescribed me wellbutrin (anti-depressant) and a small dosage of ativan. The ativan should last me a few weeks-a month, which in her mind should be long enough for the positive effects of the wellbutrin to kick in. I guess my main concern is that some people seem to have increases of anxiety. which would be terrible for me, because that'd cause an increase of twitches/other stuff possibly, and make me freak out even more.
This is my first medicine trial, I just wanted to do my research first. I'm starting tomorrow.
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 4050
  • Country: au
  • Rec's: 93
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: wellbutrin
« Reply #1 on: April 09, 2014, 08:38:16 PM »
I guess my main concern is that some people seem to have increases of anxiety. which would be terrible for me, because that'd cause an increase of twitches/other stuff possibly, and make me freak out even more.

All antidepressants may cause an increase in anxiety in the first few weeks. The Ativan should help you get past this. Whether Wellbutrin is the best antidepressant for you only time will tell. I think a SSRI like Celexa (citalopram) would have been the preferred first choice, however, it seems your psychiatrist has noted something which makes her think Wellbutrin is a better fit for you.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline themegahypo

  • Newbie
  • *
  • Posts: 28
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: wellbutrin
« Reply #2 on: April 14, 2014, 10:41:42 AM »
First pill taken today. I'm really nervous about it, whichi s making me anxious. but I don't think the pill is causing me any anxiety.
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 4050
  • Country: au
  • Rec's: 93
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: wellbutrin
« Reply #3 on: April 14, 2014, 05:10:21 PM »
First pill taken today. I'm really nervous about it, whichi s making me anxious. but I don't think the pill is causing me any anxiety.

You should be fine. White-knuckling through anxiety is counterproductive so use the Ativan if you need to.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline themegahypo

  • Newbie
  • *
  • Posts: 28
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: wellbutrin
« Reply #4 on: April 21, 2014, 12:09:31 AM »
one week in, no bad side effects just yet. I guess my only question would be, is there any way to tell if/when it actually starts to work? Or do I just trust that it is working?
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 4050
  • Country: au
  • Rec's: 93
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: wellbutrin
« Reply #5 on: April 21, 2014, 01:27:40 AM »
I guess my only question would be, is there any way to tell if/when it actually starts to work?

Your anxiety and depression will ease. It may happen overnight, or gradually over some days/weeks, possibly with some setbacks.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
0 Replies
707 Views
Last post April 27, 2010, 11:18:08 AM
by Caseman
0 Replies
678 Views
Last post October 08, 2010, 06:56:13 PM
by Loren7979
5 Replies
1496 Views
Last post June 13, 2014, 12:15:35 AM
by insights
3 Replies
121 Views
Last post July 27, 2014, 12:11:43 AM
by insights
35 Replies
391 Views
Last post August 14, 2014, 08:05:28 AM
by insights